# SDR SWAA2024090315115

- Difficulty date: July 21, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2024-454294<[01] REPLACED GUSSET AND FASTENERS LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG 143A7902 REV: ? SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED GUSSET AND FASTENERS LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG 143A7902 REV: ? SEE INDIVIDUAL SIGN OFF BELOW ITEM RII
